Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Pain from inflammation in the vans deferens?
    avatar
    fallingapart0417 posted:
    Hi,

    A few weeks ago I was having pain in my right testicle that would radiate downward. I went to the hospital because I had testicular torsion a few years back and was freaking out, they did an ultrasound and could not find anything wrong with the testicle. I was referred to a urologist that I met with the next day and he diagnosed me with vans deferens inflammation and gave me a prescription for 10 days of antibiotics. I finished the antibiotics yesterday but still dont feel 100% down there.
    I had pain in the right side of my groin right around the same area when I had a bowel movement last night and when I ejaculate I get a funny feeling in my right testicle. my questions are 1. is it normal for the discomfort to last this long and 2. is there any way to explain the pain during bowel movements and tingling during ejaculation? Thanks
    Reply
     
    avatar
    counterso responded:
    Your continuing symptoms should be immediately reported to the urologist who was treating you. A single cycle of antibiotics may be insufficient, and there may be other issues that have arisen.

    Additionally, your body will need help recovering from the antibiotics you took, so you should take a probiotic for at least a month now following the antibiotic treatment.

    Call your urologist today and report your symptoms.


    Spotlight: Member Stories

    i am a 25 year old male and i have alot of medical problems.To start with i have rhumatoid arthritis, bulging discs and degenerative disc disease in m...More

    Helpful Tips

    Regarding erectile pain.
    I was experiencing pain when I had erections. It was like a muscle strain sort of feeling. I was concerned until I figured out why I was ... More
    Was this Helpful?
    0 of 1 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.